# SDR 2010FA0000064

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Aircraft time: 19,441 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Part number: 35380132101
- Condition: Shorted
- Location: Navigation Light
- Part time: 7 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE USE OF THE NAVIGATION LIGHTS, THE NAVIGATION LIGHT CIRCUIT BREAKER SWITCH WOULD POP AND NOT RESET.  TROUBLESHOT SYS AND FOUND FAULT TO BE WITH CIRCUIT BREAKER SWITCH.  REMOVED AND REPLACED SWITCH WITH SAME PN 35-380132-101.  THESE SWITCHES ARE SUPPOSE TO BE NEW AND IMPROVED WHICH WAS INSTALLED UNDER AD 2008-13-17 DATED 6 AUG 2008 TO PREVENT FAILURE OF THE CIRCUIT BREAKER TOGGLE SWITCH.   THESE CIRCUIT BREAKER SWITCHES ARE  STILL CONTINUING TO FAIL INTERNALLY.   RECOMMEND THAT MFG INVESTIGATE QUALITY PROCESS AND IMPROVE OR TO SEPARATE THE SWITCH FOR AN INDEPENDENT TOGGLE SWITCH WITH A SEPARATE CIRCUIT BREAKER FOR PROTECTION.
